Psoratic Arthritis and horrible side effects after Humira.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

rabbit1
New Member


Date Joined Sep 2016
Total Posts : 1
   Posted 9/20/2016 6:40 AM (GMT -6)   
Hello, my name is Bonnie.

I'm just hoping to possibly get some information on what my brother is going through.

My brother has psoriatic arthritis. He started taking Humira to treat his pain and psoriasis, as other treatments weren't responding anymore.

Humira worked for his pain very well and he even saw a reduction in his psoriasis. However, he shortly developed severe nausea and vomiting. It got to the point where he was vomiting multiple times a day. His specialist eventually told him to stop taking Humira and all other medication altogether (he had been taking methotrexate and sulfasalazine as well).

However the even after stopping all medication (for around 2 months or so), his symptoms did not go away or diminish at all. He recently had had a gastroscopy and a colonoscopy to check for a stomach ulcer, polyps or cancer, etc. He got the all clear. Currently waiting on results of a biopsy.

My greatest fear is Humira has somehow caused permanent damage and this vomiting will persist for him indefinitely now.

If anyone has experienced similar side effects or has information I would greatly appreciate it.

I apologize for my ignorance on this condition and correct terminology.

Thank you.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 20, 2017 5:07 AM (GMT -6)
There are a total of 2,884,609 posts in 316,504 threads.
View Active Threads


Who's Online
This forum has 157629 registered members. Please welcome our newest member, Vermontguy.
241 Guest(s), 2 Registered Member(s) are currently online.  Details
Jerry L., Szabo246


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer